MathSciNet Relay Station
MathSciNet bibliographic data
MR2327125 93D05 (93C23)
Tian, Junkang; Zhong, Shouming; Xiong, Lianglin Delay-dependent absolute stability of Lurie control systems with multiple time-delays. Appl. Math. Comput. 188 (2007), no. 1, 379–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement